# SDR C2XA05SH030

- Difficulty date: May 12, 2005
- Submitted: May 13, 2005
- Operation: Air carrier
- Aircraft: N48901
- Make and model: Emb EMB-145LR
- Aircraft serial: 145501
- Aircraft time: 8,637 hours, 6,626 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14530644403
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV - DURING C-CHECK THE LT OMEGA BEAM HAS CORROSION ALONG THE SIDE FR 36 TO 52.  MAINTENANCE REMOVED THE DAMAGE AREA AND PERFORMED REPAIR LT OMEGA BEAM AT FR 44 IAW EC 5320-01238.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
